Pseudolymphomatous drug hypersensitivity syndrome (Q85599)
From determinar.ia.br - Determine suas informações
An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug.
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1697708659 |
||
| English | Pseudolymphomatous drug hypersensitivity syndrome |
An uncommon drug reaction characterised by an eruption of erythematous papules, nodules and infiltrated plaques arising usually within two to seven weeks of commencing the provoking drug. This reaction can be difficult to distinguish both clinically and histopathologically from a true lymphoma. A large number of drugs have been implicated but anticonvulsants including phenytoin and carbamazepine are well recognised causes. The condition may take months to resolve on withdrawal of the offending drug. |
